# SDR VNAA202112291111

- Difficulty date: December 25, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 14,180 hours, 12,746 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Control Panel
- Part number: CC670511075
- Part serial: M668324
- Condition: Failed
- Location: Cooling Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON THE GROUND IN FLINT, THE DISPLAY COOLING FAN FAILED AND CAUSE THE FUMES TO APPEAR IN THE COCKPIT. THEY RETURNED TO THE GATE WITHOUT FURTHER INCIDENT. DISPLAY COOL CAUTION MESSAGE ASSOCIATED WITH ELECTRICAL SMOKE ODOR. / DEFERRED FAN PER MEL 21-24-02-2 CAT C, M FUNCTION C/W IAW MEL INSTRUCTIONS. PERFORMED OPERATIONAL TEST OF THE DISPLAY SUPPLY FAN AND CHECK-VALVE IAW CRJ-900 AMM 21-24-12-710-801-A01. OPERATIONAL TEST: BAD. FOUND B-1 CODE: 006415 IN MDC. REMOVED AND REPLACED THE COOLING FAN CONTROL PANEL IAW CRJ-900 AMM 21-24-08-000/400-801-A02. OPERATIONAL TEST: GOOD. THIS CLEARS MEL. (REMOVED PANEL PART #: CC670-51107-5 / SERIAL #: M668324)
